Jump to content

Wow...the digoxin slowed my heartrate down to the 30s!


mngirl
 Share

Recommended Posts

Before Christmas I was in the hospital twice. And in between the two, somehow my heartrate started being normally in the high 80s and 90s. I was on a holtier monitor and we found some major issues. So, my doc placed me on digoxin to slow down my heartrate. Well, it worked TOO well. Now my heartrate went to the 30s and low 40s. I could barely stand up! I felt like my heart was going to stop. So, needless to say, I backed off to half the dose he put me on. I have an appointment tomorrow to tell him I did this. I called him last week to talk to him about my eating issues and forgot to mention this...I was feeling to crappy.

At least the med did what it was supposed to...now we have to figure how to get all this under control with something else.

Oh...what to do anymore. This POTS stuff is truly AWFUL!

~Lisa

Link to comment
Share on other sites

My record low is 24. Beteablockers and midodrine knocked me way off kilter. I was admitted in April for a month when my pulse hit 32. That was worrying. August too, with the angina-symptoms- that's when I dipped REALLY low. I felt so afraid- I think that was th eone time where I wondered if this really was IT- and it happened on the day I was meant to fly up and see everyone in St Andrews...I kept saying in A&E "you've gpot to let me go, I'm flying to see friends later" and the doctors and nurses laughed at me, saying "What, you think you're going ANYWHERE?! like THIS?!" At the exact time I was meant to fly, they'd given me an anti emetic that stopped me breathing and caused (temporary thank god!) paralysis! Guess these medics will do anything to be proved right, eh (joke).

We never have managed to sort out what to do when that happens. All I know is that if I takemy drugs for too long without a break, bradycardia and / or other weird stuff is the result.

I'm still alive, and doing fine- I guess it's like Babyboy says- stay strong, it will pass. Mine alwasy do, at any rate. hugs...

Link to comment
Share on other sites

Hi, I sometimes have a very weak pulse along with the near-syncope feelings. I'm not sure what my hr is actually at though. I have been on digoxin in the past, but I actually did pretty good on it. I'm not sure what dosage I was on, but I hope your doc figures out one that works for you. Maybe you neeed to be on a different med...Goodluck, keep us updated

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...